See Alike in...

Alike App

Browser

jbells63

845d

I just had the covid booster yesterday, im diabetic. I woke up this morning achy, my arm hurts, dry mouth and a headache. any input??

Top reply
    • jbells63

      844d

      Thanks for the encouragement!!

    • jbells63

      844d

      Thanks for the encouragement!!

    • Ehhhh

      845d

      It's normal. The 2nd shot kicked my butt and so did the booster although less so. While other people felt nothing. I felt like crap for 3-4 days. I told myself my body was sapping my strength making those antibodies. Treat yourself like you would the flu. Rest, sleep, take it easy. Something for the aches and pains. It'll go away.

    • CountryLovin

      845d

      Yea I had a bad experience with the second shot of vaccine but only for 2 days, fever, aches, etc

    • GarisMoelp

      845d

      I had bad experiences with the vaccines. What you had is normal and less mild than what I had.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion